| Catalog Number |
1C8109 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/06/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter first name: (b)(6).Initial reporter facility name: (b)(4).Device manufacturer address 1: (b)(4).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a solution set was leaking from the white stopper/filter/cap; liquid flowed beyond the cap.This was observed when filling the tube with iron intravenous (iv) solution.An unspecified female/male connector plug was added to maintain sterility.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
H10: the actual device was not available; however, a photograph of the sample was provided for evaluation.The photograph was visually inspected with the naked eye and no issue was detected.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.